Programme

CEMVRC 2005 Conference Programme


Wednesday June 8
8:00Registration
9:00Opening Session
IPC: Jiri Zara
9:05Opening Address:
Pavel Mach (vice-dean FEE CTU)
9:30INVITED SPEAKER: Mel Slater (UK)
Presence in Virtual Environments and Interactions with Virtual People
10:45Break 15 min.
Session 1: User Interfaces
Chair: Pavel Slavik (CZ)
11:00On the Design of a Scalable User Interface
11:25Folk-Tales for Everybody WEB Page
11:50Visualization, Animation & Simulation for Mobile Computers: First Experiences with Flash Lite
12:30Lunch
Session 2: Virtual and Augmented Reality
Chair: Mel Slater (UK)
14:00ARDressCode: Augmented Dressing Room with Tag-based Motion Tracking and Real-Time Clothes Simulation
14:25P^3: Pressure Sensor Interfaces in Art and Design Practice
14:50Immersive Interactive Authoring of Virtual Environments based on State Charts and Event Flows
15:15Break 25 min.
Session 3: Applications
Chair: Cecilia Sik Lanyi (HU)
15:40CARDIAC@VIEW: The user centered development of a new Medical Image Viewer
16:05Visualization in Bioinformatics: Protein Structures with Physiochemical and Biological Annotations
16:30The Drum Set Tutorial System by Means of Inverse Kinematics
17:00Welcome toast
Thursday June 9
Session 4: Education
Chair: Christel Scheider (DE)
9:00Virtual Reality, Multimedia and User Interfaces at Czech Technical University in Prague
9:25Evaluating and Evolving Cooperative Environment Web Services for Blended Learning
9:50Boosting up Architectural Design Education with Virtual Reality
10:15Break 15 min.
Session 5: Image processing
Chair: Andreas Holzinger (AT)
10:30Interactive Reconstruction of 3D Models for Virtual Walkthroughs
10:55Two-Handed Interaction with Marker-Based Optical Tracking
11:20PhotoMeter: Easy-to-use MonoGraphoMetrics
12:00Lunch
Session 6: User Interfaces in Virtual Environment
Chair: Renate Motschnig (AT)
14:00Menu Selection in Desktop Virtual Reality
14:25UI for VRML Worlds with Empathic Avatars
14:50Issues of Hand Preference in Virtual Environment Design
15:15Break 15 min.
POSTER Session
Opening: Pavel Slavik (CZ)
15:30Poster presentations -- Non-formal discussions -- Informal meetings
19:00CEMVRC Steering Committee meeting
Friday June 10
Session 7: Algorithms
Chair: Jiri Sochor (CZ)
9:00Dynamic Content Filter of VRML Data for Mobile Phones
9:25A Collision Detection Algorithm for Polygonal Models that uses Sequential and Parallel Techniques for Improving Performance
9:50Modeling Volume-Preserved Human Organs for Surgical Simulation
10:15Break 15 min.
Chair: Petr Felkel (CZ)
10:30INVITED SPEAKER: Dieter Schmalstieg (AT)
The World as a User Interface: Augmented Reality for Ubiquitous Computing
11:45Closing Ses: Jiri Zara
12:00Lunch
15:00Social Event - Trip
19:00Dinner




Web pages hosted by University of Veszprem - Department of Image Processing and Neurocomputing
If you have any problems, please mail to Webmaster.

Last modified: